# SDR SWIA201541477

- Difficulty date: September 29, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 32,971 hours, 27,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CENTER L/E CHAFED.  INSTALLED NEW RT INBD FLAP VANE CENTER L/E IAW SRM.
